# SDR AWXA0001480

- Difficulty date: March 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,031 hours, 46,569 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 654957117
- Condition: Deteriorated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO PHX, ONCE AGAIN EXPERIENCED A VIBRATION.  IN PHX ADDITIONAL CHECKS WERE PERFORMED TO THE RUDDER SYSTEM; THE STANDBY RUDDER FAIL AMM TEST 27-21-141 STEP 2B; THE STANDBY RUDDER DEAD BAND WAS ADJUSTED IN LIMITS PER AMM 27-21-14-1.  THE PROBLEM CAUSING THE VIBRATION WAS ISOLATED TO THE LT AIR CONDITIONING HEAT EXCHANGER EXHAUST DUCT WHICH WAS BADLY DETERIORATED.  REPLACED DUCT AND NO FURTHER PROBLEMS HAVE BEEN REPORTED.
